# SDR ASOA200901264

- Difficulty date: November 7, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,578 hours, 16,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK LBL 27 FS 559.0+80 CORRODED.  REMOVED CARGO BAY SEAT TRACK LBL 27 AT FS 559+80 IAW AMM SUBTASK 3(B)1-3. LOCATED, DRILLED, AND CSK HOLES IN SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  REMOVAL PERFORMED IAW AMM SUBTASK 53-01-11-020-002 (3) B1-3.  SEAT TRACK REQUIRES INSTALLATION.  REPLACED AND INSTALLED SERVICEABLE SEAT TRACK IAW SRM 51-41-02 SECTION 3 STEP 2 (A THROUGH D).  SEALED AREA ON SEAT TRACKS IAW SRM 51-23-00 SECTION E STEPS 1 THROUGH 6.
